# SDR AT0000085

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 43
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR OVERHEAD EMERGENCY LIGHT WILL NOT ILLUMINATE.  RELAMPED, IAW DC9 MM 33-50.
